# SDR DLM88971234

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION NOSE GEAR RED UNSAFE LIGHT REMAINED ON.  CYCLED GEAR AND NOSE GEAR REMAINED DOWN, HAD MANY GROUND SHIFT PROBLEMS DUE TO GEAR.  FOUND STRUT UNDERSERVICED.  SERVICED SAME.
